# SDR USAA20110606BA049

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - WITH EMERGENCY LIGHT SWITCH IN ARM, THE EMERGENCY EXIT LIGHTS ILLUMINATED WHEN ELECTRICAL POWER SOURCE IS CHANGED, REQUIRING CYCLING OF EMERGENCY EXIT LIGHT SWITCH.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT TOGGLE SWITCH.
